# SDR R61A2021031900253

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 42,127 hours, 25,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE, GOT STUCK IN TRACK. LUBRICATED DOOR TRACK.
